Biblioteca de la Universidad Complutense de Madrid

Transverse Riemann-Lorentz type-changing metrics with tangent radical

Impacto

Lafuente López, Javier y Aguirre Dabán, Eduardo (2006) Transverse Riemann-Lorentz type-changing metrics with tangent radical. Differential Geometry and Its Applications, 24 (2). pp. 91-100. ISSN 0926-2245

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

160kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0926224505000768




Resumen

Consider a smooth manifold with a smooth metric which changes bilinear type on a hypersurface Σ and whose radical line field is everywhere tangent to Σ. We describe two natural tensors on Σ and use them to describe “integrability conditions” which are similar to the Gauss–Codazzi conditions. We show that these forms control the smooth extendibility to Σ of ambient curvatures.


Tipo de documento:Artículo
Palabras clave:Type-changing metrics; Curvature extendibility
Materias:Ciencias > Matemáticas > Álgebra
Código ID:16460
Referencias:

A. Bejancu, Null hypersurfaces of semi-euclidean spaces, Saitama Math. J. 14 (1996) 25–40.

M. Kossowski, Fold singularities in pseudo-riemannian geodesic tubes, Proc. Amer. Math. Soc. 95 (1985) 463–469.

M. Kossowski, Pseudo-riemannian metric singularities and the extendability of parallel transport, Proc. Amer. Math. Soc. 99 (1987) 147–154.

M. Kossowski, M. Kriele, Transverse, type changing, pseudo-riemannian metrics and the extendability of geodesics, Proc. Roy. Soc. London. A 444 (1994) 297–306.

M. Kossowski, M. Kriele, The volume blow-up and characteristic classes for transverse, type-changing, pseudo-riemannian metrics, Geom. Dedicata 64 (1997) 1–16.

J.C. Larsen, Singular semiriemannian geometry, J. Geom. Phys. 9 (1992) 3–23.

Depositado:20 Sep 2012 09:06
Última Modificación:25 Abr 2016 14:51

Sólo personal del repositorio: página de control del artículo